MathSciNet Relay Station
MathSciNet bibliographic data
MR2558490 55M30 (53C23 57N65)
Dranishnikov, Alexander N.; Rudyak, Yuli B. Stable systolic category of manifolds and the cup-length. J. Fixed Point Theory Appl. 6 (2009), no. 1, 165–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement